Translator Disclaimer
2019 Nonlinear periodic system with unilateral constraints
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
Topol. Methods Nonlinear Anal. 54(2B): 871-885 (2019). DOI: 10.12775/TMNA.2019.062

Abstract

We consider a general periodic system driven by a nonlinear, nonhomogeneous differential operator, with a maximal monotone term which is not defined everywhere. Using a topological approach based on Leray-Schauder alternative principle, we show the existence of a periodic solution.

Citation

Download Citation

Sergiu Aizicovici. Nikolaos S. Papageorgiou. Vasile Staicu. "Nonlinear periodic system with unilateral constraints." Topol. Methods Nonlinear Anal. 54 (2B) 871 - 885, 2019. https://doi.org/10.12775/TMNA.2019.062

Information

Published: 2019
First available in Project Euclid: 11 November 2019

MathSciNet: MR4077467
Digital Object Identifier: 10.12775/TMNA.2019.062

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 2B • 2019
Back to Top